# SDR UALA2010052601802

- Difficulty date: May 25, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 29,572 hours, 11,859 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTS STRONG CHEMICAL SMELL IN LAST FEW ROWS OF COACH AND GALLEY. CHECKED GALLEYS, COFFEEMAKERS AND CHILLERS, OVENS, CHECKED UNDER SEATS, CHECKED LAVS AND CGO PITS, OPERATED PACKS WITH APU BLD, CHECKED LIGHTS, NO UNUSUAL SMELL OR ODOR NOTED. ALL CHECKS NORMAL.
